# SDR 06FDEA04190

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD CABIN SEAT TRACK BEAM IS CORRODED FROM STA 580 - STA 620 LBL 45 REMOVED CORRODED SECTION OF SEAT TRACK AND REPLACED, REF SRM 53-10-1 FIGURE 3, SRM 53-10-2 FIGURE 7A.
